Title: Some Improvements of Conformable Fractional Integral Inequalities
Author(s): Fuat Usta, Mehmet Zeki Sarıkaya
Pages: 162-166
Cite as:
Fuat Usta, Mehmet Zeki Sarıkaya, Some Improvements of Conformable Fractional Integral Inequalities, Int. J. Anal. Appl., 14 (2) (2017), 162-166.


In this study, we wish to set up and present some new conformable fractional integral inequalities of the Gronwall type which have a great variety of implementation area in differential and integral equations.

Full Text: PDF



  1. T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math. 279 (2015) 57–66. Google Scholar

  2. D. R. Anderson and D. J. Ulness, Results for conformable differential equations, preprint, 2016. Google Scholar

  3. A. Atangana, D. Baleanu, and A. Alsaedi, New properties of conformable derivative, Open Math. 2015; 13: 889–898. Google Scholar

  4. R. Khalil, M. Al horani, A. Yousef, M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math. 264 (2014), 65-70. Google Scholar

  5. S. S. Dragomir, Some Gronwall Type Inequalities and Applications, RGMIA Monographs, Victoria University, Australia, 2002. Google Scholar

  6. S. S. Dragomir, On Volterra integral equations with kernels of (L)-type, Ann. Univ. Timisoara Facult de Math. Infor., 25 (1987), 21-41. Google Scholar

  7. O.S. Iyiola and E.R.Nwaeze, Some new results on the new conformable fractional calculus with application using D’Alambert approach, Progr. Fract. Differ. Appl., 2 (2) (2016), 115-122. Google Scholar

  8. M. A. Hammad, R. Khalil, Conformable fractional heat differential equations, Int. J. Differ. Equ. Appl. 13 (3) (2014), 177-183. Google Scholar

  9. M. A. Hammad, R. Khalil, Abel’s formula and wronskian for conformable fractional differential equations, Int. J. Differ. Equ. Appl. 13(3) (2014), 177-183. Google Scholar

  10. U. Katugampola, A new fractional derivative with classical properties, arXiv:1410.6535 [math.CA]. Google Scholar

  11. A. Zheng, Y. Feng and W. Wang, The Hyers-Ulam stability of the conformable fractional differential equation, Math. Aeterna, 5 (3) (2015), 485-492. Google Scholar

  12. A. A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier B.V., Amsterdam, Netherlands, 2006. Google Scholar

  13. S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordonand Breach, Yverdon et Alibi, 1993. Google Scholar

  14. M. Z. Sarikaya, Gronwall type inequality for conformable fractional integrals, Konuralp J. Math. 4(2) (2016), 217-222. Google Scholar

  15. M. Z. Sarikaya and Huseyin Budak, New inequalities of Opial type for conformable fractional integrals, Turkish J. Math. in press. Google Scholar

  16. F. Usta, Explicit bounds on certain integral inequalities via conformable fractional calculus, Cogent Math. 4 (1) (2017), Art. ID 1277505. Google Scholar

  17. F. Usta and M.Z. Sarikaya , On generalization conformable fractional integral inequalities, RGMIA Res. Rep. Collection, 19 (2016), Article 123. Google Scholar

  18. F. Usta and M.Z. Sarikaya , A Retarded Conformable Fractional Integrals Inequalities and Its Application, in press. Google Scholar

  19. B. G. Pachpatte, On some new inequalities related to certain inequalities in the theory of differential equations, J. Math. Anal. Appl. 189 (1995), 128-144. Google Scholar

  20. T.H. Gronwall, Note on derivatives with respect to a parameter of the solutions of a system of differential equations, Ann. Math. 20 (4) (1919), 292-296. Google Scholar